# SDR UALA2011111506264

- Difficulty date: November 14, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 71,425 hours, 27,125 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Vibration
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ABNORMAL NOISE, VIBRATION IN CENTER MAIN CABIN CEILING.  CREW COMMENTS:  OVERHEAD AIR NOISE LOUD BETWEEN ROWS 11 - 21 MAINT TEXT: OVERHEAD DISTRIBUTION PANELS OPENED AND CHECKED FOR LEAKS. NONE FOUND.  AIRFLOW AT FWD CABIN CHECKS GOOD BUT BEGIN TO DIMINISH SIGNIFICANTLY TOWARDS AFT SECTION FROM ROWS 20 TO AFT.  NOISE APPEARS A LITTLE LOUDER THAN NORMAL BUT NEEDS UPGRADE AND NOISE REDUCED.  POSSIBLY NEEDS TO REVISIT CLEANING OF DUCTS, CHECK BAFFLES AND RESTRICTOR PLATES.  OKAY TO CONTINUE.
